# SDR QXEA200400312

- Difficulty date: May 5, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,012 hours, 7,978 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Part time: 7,012 hours, 7,978 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2442 - THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WHEN A BAGGAGE DOOR WARNING WAS RECIEVED. MAINTENANCE INSPECTED THE AIRCRAFT AND BAGGAGE DOOR AND FOUND THE BAGGAGE DOOR HANDLE NOT SECURE. THE DOOR HANDLE WAS SECURED PROPERLY. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
